MathSciNet Relay Station
MathSciNet bibliographic data
MR688955 46B20
Capon, Michèle Primarité de $L\sp{p}(X)$. (French) [Primariness of $L\sp{p}(X)$] Trans. Amer. Math. Soc. 276 (1983), no. 2, 431–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement